# SDR FDEA201906161314

- Difficulty date: June 16, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N748FD
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 633
- Aircraft time: 41,565 hours, 16,627 cycles
- System (JASC): 5240 · Service Doors
- Part: Switch
- Part number: E00648350
- Condition: Chafed
- Location: Service Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT SIDE ENTRY DOOR, IN FLIGHT, MAKING LOUD SQUEAL  AND HAS A FLASHING RED LIGHT. INDICATIONS WERE  NORMAL WHEN ARMED ON THE GRD. COCKPIT INDICATIONS  NORMAL. DURING FLIGHT. CORRECTED ITSELF AFTER  LANDING WITH NO PRESSURIZATION IN CABIN AREA.  TROUBLESHOT REF TSM 52-73-00 FOUND A CHAFED WIRE FOR WARNING LIGHT RUBBING AGAINST THE SLIDE ARM\DISARM PIN BRACKET. REPLACED THE CONTACT REF ESPM 20-48-20. ALSO REPLACED THE TEST SWITCH 40WN REF MM 52-73-14-04-01 AND TSM 52-73-00.  REPLACED 40WN [E0064-83-5-0] P/B TEST SWITCH.  PRESSURIZED A/C REF MM 05-53-00 AND ALSO REF MM 52-73-00-05 NO NOISE, NO LIGHTS, AND NO LEAKS FOUND A/C OK FOR SERVICE.
